Genuine branded medication
Private and confidential
No hidden fees
Discreet next day delivery
ESTIMATED DELIVERY : Wednesday 17 Jul - Standard Postage
Order Within : 0
Sudafed Mucus Relief Tablets help alleviate cold and flu symptoms such as chesty coughs, sore throats, haedahces, aches and pains and chills.
It reduces mucus and can clear the nose for easy breathing.
It is non-drowsy.
Contains paracetamol 250mg, guaifenesin 100mg and phenylephrine hydrochloride 5mg.
Swallow whole with water.
Adults and children over 12 years.
2 tablets every 4 hours as required.
Do not take more than 8 tablets in any 24 hour period.
Do not give to children under 12 years.
Do not take with any other cold, flu or decongestant products
Quick turnaround on all orders
Same day dispatch with multiple couriers.
100% plain and secure delivery